# SDR DALA2017021601279

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL TANK ACCESS NR 1414C RT. FUEL TANK ACCESS NR 1414C WAS REPLACED PER SRM 51-22-2A PAR 6.
